Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
193 Doctors are Online

Switched to birthcontrol, feel leaking urine consistently, extreme mood swings, change in nipple size, toe cramps. Reason?

I started taking my BC in Nov after switching from depo.. I got my period in Dec and what I think was one in jan,.while on that I felt like I was leaking pee.or water constantly. I was also SUPER emotional. This week I ve noticed a change in my nipples, they are getting bigger and looks like colostrum coming out as well. I m also having really bad toe cramps . I ve taken 3 home tests all negative. Am I going crazy?
Asked On : Fri, 8 Feb 2013
Answers:  1 Views:  20
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
General & Family Physician 's  Response
The oral contraceptive pill can produce these symptoms as a side effect.
please ascertain that the "wet" felling you are getting is NOT white discharge from the vagina, by having a simple test for Ph. urine will be acidic.
emotional disturbance, increase in size of the breasts / nipples, cramps can occur as a side effect.
Perhaps you need to stop the "pill" and use another method of contraception. Perhaps a simple IUD would be better. A proper discussion with the Health worker would be helpful, for you.

with best wishes

Answered: Sun, 20 Oct 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor